L. R. SUTHERLAND, M.D.; L. A. EDWARDS, M.D., F.R.C.P.(C); A. MEDLINE, M.D., F.R.C.P.(C); R. W. WILKINSON, M.D., F.R.C.S.(C); J. J. CONNON, M.D., M.R.C.P.(Lond), F.R.C.P.(C)
Two cases of meglumine iodipamide (Cholografin®) hepatotoxicity were confirmed by liver biopsy. The hepatic lesion was centrilobular in location and resolved within a short period of time. Nausea and vomiting commonly reported after intravenous cholangiography may be clinical manifestations of this entity.
SUTHERLAND LR, EDWARDS LA, MEDLINE A, WILKINSON RW, CONNON JJ. Meglumine lodipamide (Cholografin®) Hepatotoxicity. Ann Intern Med. 1977;86:437–439. doi: 10.7326/0003-4819-86-4-437
Download citation file:
Published: Ann Intern Med. 1977;86(4):437-439.
Emergency Medicine, Gastroenterology/Hepatology, Liver Disease.
Results provided by:
Copyright © 2018 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use